Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Depression, anxiety, high estradiol levels, low progesterone. Using progesterone cream. Will I be okay?

Hi. I am 18. I used to have depression and anxiety due to hormonal imbalance. I have done a blood test recently, and the results showed my estradiol levels are high, 206 ng/ml while progesterone level is in the post menopausal range, mine baing 0.3 ng/ml. If this low progesterone continues this way, I might experience infertility later on in my life. I am currently applying progesterone cream at 0.5ml on the 18th-26th day of my menstrual cycle. I am currently also on a juice fast for detoxification for my liver. Can I have some advice on how to increase my progesterone levels and reduce the estrogen besides applying the cream?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

You need to consult your gynecologist for this problem. However depression and anxiety can be treated by using medications including SSRIs and / or SNRIs. I hope you have a wonderful day !

Take care !
Answered: Thu, 28 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor